← Return to Is there an antidepressant that does NOT cause RLS?

Discussion
Comment receiving replies
Profile picture for tess21 @tess21

I’ve only read recently that some antidepressants including Zoloft can cause RLS. My doctor doesn’t think this is possible. I’ve been taking them for 20 yrs. This last week I’ve left them off and I’m taking 300mg of Gabapentin. We’ll see how this goes. Maybe I could go back to 50mg after a while instead of 100. I have read that escitalopram does not cause RLS but I don’t know.

Jump to this post


Replies to "I’ve only read recently that some antidepressants including Zoloft can cause RLS. My doctor doesn’t think..."

@tess21
I can not answer your question about anti depression med and RLS, but by doctor recently prescribed Gabapentin for RLS due to sleep issues and it definitely helped.

Do you have problems sleeping?

Do not stop your antidepressant without your doctor's permission. You were taking that antidepressant for a reason.
There was a Mayo Clinic report released saying "all antidepressants, with the exception of Bupropion, exacerbate RLS."
If you find something that says escitalopram doesn't cause RL, please share it because that's one that I take.

@tess21 Gabapentine does actually nothing for depression. This drug is the most prescribed drug out there. Mostly it is prescribed off label for a myriad of things.
If are really depressed there are many other options in the SSRI family.
Nothing you put in your body doesn’t have side effects. If you read the side of an aspirin bottle you would never take it.
Sometimes I wonder if you really suffer from depression because if you did you would not just stop taking Zoloft and start taking Gabapentine.
Good luck to all of you.